Translator Disclaimer
June 2019 The critical values of $L$-functions of base change for Hilbert modular forms
Cristian VIRDOL
Hokkaido Math. J. 48(2): 245-252 (June 2019). DOI: 10.14492/hokmj/1562810506

Abstract

In this paper we generalize some results, obtained by Shimura, Yoshida and the author, on critical values of $L$-functions of $l$-adic representations attached to Hilbert modular forms twisted by finite order characters, to the critical values of $L$-functions of arbitrary base change to totally real number fields of $l$-adic representations attached to Hilbert modular forms twisted by some general finite-dimensional representations.

Citation

Download Citation

Cristian VIRDOL. "The critical values of $L$-functions of base change for Hilbert modular forms." Hokkaido Math. J. 48 (2) 245 - 252, June 2019. https://doi.org/10.14492/hokmj/1562810506

Information

Published: June 2019
First available in Project Euclid: 11 July 2019

zbMATH: 07080092
MathSciNet: MR3980940
Digital Object Identifier: 10.14492/hokmj/1562810506

Subjects:
Primary: 11F41, 11F80, 11R42, 11R80

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 2019
Back to Top